# SDR SIMA20200225001

- Difficulty date: February 25, 2020
- Submitted: February 25, 2020
- Operation: Air carrier
- Aircraft: N684JW
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500835
- Aircraft time: 37,794 hours, 33,121 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 14522191015
- Condition: Corroded
- Location: Frm 22
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-20-10 SERVICE DOOR CUTOUT AFT FRAME 22 IS CORRODED AROUND LOWER NUTPLATE HOLE-C/A-PERMFORMED PERMANENT REPAIR TO SERVICE DOOR CUTOUT AFT FRAME 22 AROUND LOWER NUTPLATE HOLE IAW ERS-EM-53MR-4051 REV: ORIGINAL
